# SDR EVCA00011

- Difficulty date: February 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N130AE
- Make and model: Bell 206L-1
- Aircraft serial: 45467
- Aircraft time: 18,142 hours, 26,591 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 206031329103
- Condition: Cracked
- Location: Aft Bulkhead
- Part time: 18,142 hours, 26,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, MECHANIC FOUND UPPER LT ATTACHMENT FITTING ON FUSELAGE AFT BULKHEAD CRACKED.  ATTACHMENT FITTING R & R.
